The general saddlepoint property of optimal-control motions
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Economic Theory.
Volume (Year): 5 (1972)
Issue (Month): 1 (August)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622869
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Thomas Christiaans, 2001. "Economic Growth, the Mathematical Pendulum, and a Golden Rule of Thumb," Volkswirtschaftliche DiskussionsbeitrÃ¤ge 94-01, Universität Siegen, Fakultät Wirtschaftswissenschaften, Wirtschaftsinformatik und Wirtschaftsrecht.
- Martinez-Garcia, Maria Pilar, 2003. "The general instability of balanced paths in endogenous growth models: the role of transversality conditions," Journal of Economic Dynamics and Control, Elsevier, vol. 27(4), pages 599-618, February.
- Tetsuya Misawa, 1999. "Conserved Quantities and Symmetries Related to Stochastic Dynamical Systems," Annals of the Institute of Statistical Mathematics, Springer, vol. 51(4), pages 779-802, December.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.